Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17
  1. #1
    mazika's Avatar
    mazika is offline Associate Member
    Join Date
    Apr 2003
    Location
    Norway
    Posts
    191

    Exclamation Accutane (Roaccutane)

    Hey all,

    Im wanting to begin my accutane, i just got it prescribed and got my first 100tabs of 20mg accutane tablets to be taken 2'ce daily...


    I just wanna know some things like...The first week will i look like ****? I got a wedding to go to in 5 days and if all my pimples are coming out more than they are now and my face is peeling or is covered with powedery lookin dead skin im goona wait a week to start.


    Or will it take more than a week to start kicking in with that dryness stuff etc..?

    Any tips from anyone who has used this before?

    Thanx alot all!

  2. #2
    Klossus's Avatar
    Klossus is offline Associate Member
    Join Date
    Dec 2003
    Location
    nova
    Posts
    209
    i'd just wait, when i took it it didnt take too long to kick in, everyone is different, i'd wait just to be sure, cause it isnt a very nice sight, all dryed out and cracked, but its was well worth it

  3. #3
    fudgedelic is offline Associate Member
    Join Date
    Aug 2003
    Posts
    234
    THe nature of accutane's action makes it take usually 3 months to really get results, it's definitely a waiting game, but once you start to see imporvements they keep comnig and rapidly

  4. #4
    hckyplyr is offline New Member
    Join Date
    Dec 2003
    Posts
    18
    Hey bro,
    I've been on Ranbaxy sotret (generic form of accutane) for exactly 5 weeks now. I'm dried out horribly, both sides of my lips are cracked and it suuucckkks cause I can't eat. But I'm not a pussy, so I can take it. At about week 3 my back broke out like crazy. I don't have any acne on my face, I'm only taking accutane for my back. However, I'm still not clear and its definately a waiting game. I know its working because my whole body is dry, especially lips. Everyone reacts differenty to accutane, so I doubt opinions will help. I'm starting my first cycle soon, hopefully accutane takes care of all the acne.......Good luck bro

  5. #5
    Zues is offline Associate Member
    Join Date
    Dec 2003
    Location
    Buffalo, NY area
    Posts
    472
    Only problem I ever had on it was chapped lips. Chapstick or lip balm took care of that though. I also go tanning, however I cut back from 20 mins to like 8 or 10, and went less frequently. Occasionally my joints would ache, mainly in the morning. Overall though it worked wonders, I could go all day sweating at work and not washing my face and I wouldn't get one zit. Took about a month to start kicking in. I took it as a teen before I ever took AS. Once its in your system after you discontine the cycle it will contine to work cause it stays in your system a few months later. If your getting it through a dermatologist you may have to get blood tests every month or so to make sure it doesnt kill your liver. If you have anymore questions send me a message.

  6. #6
    diesel21's Avatar
    diesel21 is offline Member
    Join Date
    Jun 2002
    Posts
    734
    does accutane work for life? or is it temporary?
    one friend of mine had it really bad, and he said after he took acutane, he never had any problems again...

    other than liver damage, does it have any physical side effects?

  7. #7
    fudgedelic is offline Associate Member
    Join Date
    Aug 2003
    Posts
    234
    It has a huge list of potential side effects, some serious brain problems are included in that, and a big one being depression. It doesn't work for life but it's supposed to shut down the pores to the point that they slowly recover over many years at which point you will hopefully be over your acne. I however noticed acne coming back about 6 months after i stopped my accutane and have had to use milder things to fight it, like retin-a.

  8. #8
    STACK-O is offline New Member
    Join Date
    Jan 2004
    Location
    Buffalo, NY area
    Posts
    3
    After a cycle of accutane usually milder drugs like retin-a, minocycline, and tetracycline will work more effectively if you acne does come back. I'm not sure why this is but thats what my dermatologist told me. When you get it there is a pamphlet with each box that lists potential side effects. The one with causing depression however has still not been proved and there is much controversy over that issue. As for me I took it and it worked wonders. Only bothersome side effects were dry skin and chapped lips.

  9. #9
    magnusson is offline Junior Member
    Join Date
    Jun 2003
    Location
    CA
    Posts
    94
    I ran a 5 month cycle of accutane cause I was breaking out on my face from a test cycle, It cleared it up completely until I started my next cycle about 9 months later with test/tren and I started to break out on my face only again.

  10. #10
    funkdoc911 is offline Junior Member
    Join Date
    Apr 2003
    Location
    New York
    Posts
    127
    Quote Originally Posted by UrbanLegend
    I have used Accutane, I can tell you it is good stuff. I know poeple who said that it makes it worse before it gets better, that wasnt the case with me, so it really varies from person to person. You will be okay, as long as you use it, your acne will go away. If it gets worse for a little bit, don't stress it, why worry about what your face looks like now when in a month or two it will be zit free!

    Best pill in the world for acne i got nothing but better just like mentioned above..
    dries your skin out bad .. and if u have a drink while on it your skin will peel the next day( for me it did) i was perscribed 30 mg a day 3 x 10mg a day..

    if u suffer from acne it is worth a shot...

    Doc

  11. #11
    jdog55's Avatar
    jdog55 is offline Associate Member
    Join Date
    Jan 2002
    Posts
    478
    I get a pimple about once a week on my back or back or shoulders. Would accutance cure this or is accutane for severe acne only?

    Jdog55

  12. #12
    fudgedelic is offline Associate Member
    Join Date
    Aug 2003
    Posts
    234
    It's a little strong for mild acne. It carries with it a lot of potential side effects and should not be sued unless in the msot extreme cases, or when no other means has been used with success. It needs to be run under the supervision of a doctor if you've never used it before because it needs blood tests to monitor the liver and can raise cholesterol.

  13. #13
    gearuser is offline New Member
    Join Date
    Jan 2004
    Posts
    8
    I have been taking accutane for almost 2 months now at 60mg a day. I'm still breaking out.. hopefully this stuff kicks in during the 3rd month. I'd be really dissappointed if it didnt. The only side effects I've gotten are dry skin and extremely chapped lips. I'm also on cycle right now. I'm not really having any problems with my joints. Also to answer your question.. everyone reacts to it differently.. the first week for me my face actually looked better. I didnt have any chaped lips or anything and my face was less oily.

  14. #14
    fudgedelic is offline Associate Member
    Join Date
    Aug 2003
    Posts
    234
    Quote Originally Posted by gearuser
    I have been taking accutane for almost 2 months now at 60mg a day. I'm still breaking out.. hopefully this stuff kicks in during the 3rd month. I'd be really dissappointed if it didnt. The only side effects I've gotten are dry skin and extremely chapped lips. I'm also on cycle right now. I'm not really having any problems with my joints. Also to answer your question.. everyone reacts to it differently.. the first week for me my face actually looked better. I didnt have any chaped lips or anything and my face was less oily.
    It'll start working it just takes patience. It is a very slow acting drug, and when it does start to take affect it's not like AS where it's just gonna kick in suddenly. As the pores slowly close and produce less and less oil the acne diminishes. You will probably notice an imporvement in the 3rd month and it jsut keeps getting better from there.

  15. #15
    unit4life is offline New Member
    Join Date
    Aug 2005
    Posts
    1

    plz help me

    Does anyone have experience chest pain due to sotret? I’m now on my 14th week of sotret at 80gm/day. I don’t have a single pimple on my face. However, I do have a lot of scars due to the flare-up caused by sotret. Recently I developed chest pain and im pretty scared that this can be a serious thing. Should I stop taking it immediately or what? Plz ppl I need ur advice

  16. #16
    LuKe123 is offline New Member
    Join Date
    Jun 2005
    Location
    Wayne , NJ
    Posts
    20
    Start takin it man , it wont bother you or make u look any different anytime soon

  17. #17
    Join Date
    May 2005
    Posts
    867
    accutane it great i took 40mg daily for 7 mths i had sever acne on my face i took it and now not even one singel spot and i take test e and deca and still notthing till now came up i was and keep my skin laways clean but!!!!!! i only had dry skin and dry lips from accutane but when i stopped it they cme backt o normal again!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •